# SDR R7MR35483

- Difficulty date: January 7, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- Engine: Tmeca ARRIEL1E
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 9550162490
- Part serial: 254
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH, UNIT INOPERATIVE UPON INSTALLATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
